Alert archive / Arizona / Special Weather Statements in 2021

Special Weather Statement, NWS Phoenix, AZ

October 5, 2021Yuma County, Arizona

NWS Phoenix, AZ issued this special weather statement at Oct 5, 2021, 6:39 AM MST for Yuma County, Arizona. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 5, 2021, 6:39 AM MST (13:39 UTC)
Expired
Oct 5, 2021, 7:30 AM MST
In force
51 min
Issued by
NWS Phoenix, AZ
Hail
0.25 in
Wind
40

County Yuma County, AZ

The radar

The Yuma radar (KYUX), 53 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 1.7 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Prvg Ground, AZ at 12:00Z on 2021-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Prvg Ground, AZ at 12:00Z on 2021-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2332 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

138 
WWUS85 KPSR 051339
SPSPSR

Special Weather Statement
National Weather Service Phoenix AZ
639 AM MST Tue Oct 5 2021
 
AZZ531-532-535-536-051430-
Gila River Valley AZ-Kofa AZ-Southeast Yuma County AZ-Yuma AZ-
639 AM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of central Yuma County
through 730 AM MST...

At 639 AM MST, Doppler radar was tracking a strong thunderstorm over
Ligurta, or near Fortuna Foothills, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Fortuna Foothills, Wellton, Blaisdell, Tacna, Tyson, Kinter, Ligurta,
Mohawk and Roll.

This includes the following highways...
AZ Interstate 8 between mile markers 12 and 57.
AZ Route 95 between mile markers 32 and 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3241 11418 3270 11449 3316 11417 3272 11367
TIME...MOT...LOC 1339Z 211DEG 30KT 3270 11432 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

AD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this special weather statement went out at Oct 5, 4:46 AM MST, 1 hour 53 minutes earlier.

Area forecast discussion, Oct 5, 4:46 AM MST, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
446 AM MST Tue Oct 5 2021

.UPDATE...

Aviation discussion update.

&&

.SYNOPSIS...
A low pressure system will move through the Southwest today.
Periods of showers and thunderstorms will continue this morning,
then gradually end from west to east this afternoon and evening.
Some storms across central Arizona could be strong this afternoon,
capable of producing strong, damaging winds and large hail. Some
blowing dust will also be possible. Dry weather returns tomorrow
and Thursday with near normal temperatures. A low end rain chance
is possible with another passing system Friday and Saturday with
slightly cooler temperatures. A quiet weekend with typical
temperatures is expect, with the potential for a dry but notably
cooler and winder weather system next week.

&&

DISCUSSION...
An upper level low is just southwest of San Diego, where it has
been generating extensive thunderstorm activity. Across our CWA,
the forecast has generally been holding as we remain in the warm
sector of the system. Moisture levels have been gradually
increasing, leading to areas of showers developing mainly across
our eastern CWA. Satellite-derived and objective analysis PWAT
values show a tongue of 1"+ values with the axis over western
Maricopa County, coincident with the ongoing showers. Per similar
analysis, the western CWA is in a bit of a dry slot and at this
point may not see much precipitation until the main low moves
in within the next few hours. For Maricopa County and points
east, showers with embedded "garden variety" thunderstorms will
continue for a few hours this morning. SPC mesoanalysis does show
~1000 J/kg of DCAPE, so even though the showers/thunderstorms
likely won't be very strong themselves, the environment remains
conducive to gusty outflow winds. Rainfall amounts thus far have
been light, where it has rained, at about 0.1-0.2", but continual
training in some areas will push this amounts higher. It does
look like there will be a notable break across central Arizona
later this morning, with even quite a bit of sun which coupled
with the on-going WAA will help push temperatures toward 90°F.

The main show will be the passage of the filling but still potent
low as it moves northeast across the Colorado River basin. Latest
CAMs are in pretty good agreement on overall convective trends,
which is not a surprise given the robust synoptic forcing in
place. Uncertainty hinges on the exact track of the low.
Thunderstorms will likely develop across the Imperial Valley
around 12Z, give or take an hour, and move to the northeast.
Instability will be a bit limited, perhaps around 500 J/kg, which
coupled with the strong PVA will support a few strong (but likely
sub-severe) thunderstorms. Downburst/outflow winds could approach
50 mph. As the storms and parent low move into southwest Arizona
(heading for northern Arizona) this afternoon, the environment
becomes more favorable for severe weather. HREF mean MUCAPE values
reach 500-1000+ J/kg across Yuma/La Paz/Maricopa Counties during
the afternoon hours. Bulk shear vectors approach 50 kt. Storm
updrafts could intensify with the instability and begin rotating
given the shear, possible reaching severe limits with respect to
straight line winds (58+ mph) and hail (1"+). The latest SPC
outlook supports this with a 5% hail and wind contour. Notably
there is a 2% tornado contour just to the north of our CWA - a
tornado or two can't be ruled out with these storms, especially
across northern Maricopa County where increasing terrain height
will support lower LCLs. It should also be noted the potential for
no convection across the Phoenix area, despite the instability
and shear, should the low track further north. Today certainly
has boom-bust potential.

QPF values have not change much, with deterministic amounts
(storm total) for lower elevations around 0.1-0.2" (10/90th
percentile of 0.0/0.4-1.2"). and higher elevations near 0.2-0.4"
(10/90th percentile 0.1/2.0"). The higher ends represent potential
associated with strong thunderstorms and/or training of heavy
showers for extended periods. Overall it appears any flooding
threat is minimal with exception of burn scars and downstream
areas.

The thunderstorm and severe threat will very quickly diminish
this afternoon/evening, from west to east, as the vort max ejects
towards the Four Corners. A few residual showers will be possible
Wednesday, mainly near elevated terrain locations, but otherwise
it will be a quiet day. Global ensemble members still indicate
another short wave approaching from the northwest Thursday/Friday,
but due to a strong anticyclone centered over Texas will not
progress much toward our CWA. Instead, an unusually strong SW-NE
oriented jet streak will develop (120+ kt, 99th percentile) across
the Southwest. The embedded shortwave and jet dynamics will bring
slightly cooler temperatures, afternoon breezes, and may generate
a few showers across Arizona.

Temperatures will dip a bit behind the system for Friday/Saturday
before bouncing back Sunday/Monday ahead of the next system.
Cluster scenarios indicate another, potentially deeper, trough
early next week (Mon/Tue). While there are typical depth/timing
differences on the specifics, there is markedly less spread than
seen the previous few days, with the vast majority of EPS/GEM/GEFS
members resolving the trough. It appears it will be dry for our
area (very few members show any rain at all), but there will be a
period of enhanced winds with its passage. It will also get much
cooler in this scenario - the current deterministic forecast has
Wednesday morning lows in the lower 40s to lower 50s.

&&

.AVIATION...Updated at 1145Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Showers will fill in across the Phoenix area for the next few
hours. Included tempo TS in TAFs given scattered nature of
embedded convection and modest ceiling reductions, but not winds
at this time as the thunderstorms are not particularly strong.
Expecting a window of improved conditions later this morning and
into the very early afternoon. Then arrives a window of several
hours where stronger thunderstorms will be possible across the
Phoenix area. Development and coverage is still uncertain but
enough potential to continue PROB30 groups. Should they develop,
the storms will be fairly progressive and not linger for long.
Clouds will quickly clear behind the storms this evening. Winds
will show atypical patterns through the day, with easterly flow
taking hold later tonight.

Southeast California/Southwest Arizona including KIPL and KBLH:

Scattered showers will continue for several hours across the
region, with an area of thunderstorms currently in the Imperial
Valley gradually moving to the northeast. Gusty winds will be
possible with the thunderstorms along with MVFR conditions (due to
rain, some blowing dust, and/or reduced ceilings). Quickly
improving weather this afternoon as the storms move to the east.
Winds will show atypical patterns through the morning and
afternoon, with preferred drainage directions taking hold later
this evening.

&&

.FIRE WEATHER...
Thursday through Monday:
One weather system will move through the region Thursday and
Friday, bringing low end rain chances and a slight uptick in
afternoon humidity. Slightly cooler and drier weather arrives
Saturday, but warmer and drier weather is expected Sunday and
Monday. Overnight humidity values will generally be trending down
through the entire period.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Iniguez
AVIATION...Iniguez
FIRE WEATHER...Iniguez

In the hours before

Special weather statement, Oct 5, 4:23 AM MST, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
423 AM PDT Tue Oct 5 2021

CAZ562-563-566-051215-
Imperial County West CA-Salton Sea CA-Imperial County Southwest CA-
423 AM PDT Tue Oct 5 2021

...A strong thunderstorm will impact portions of western Imperial
County through 515 AM PDT...

At 422 AM PDT, Doppler radar was tracking a strong thunderstorm over
Ocotillo, moving north at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Plaster City, Salton City, Ocotillo, Ocotillo Wells, Fish Creek Wash,
Coyote Wells, Winona and Ocotillo Wells Vehicular Rec Area.

This includes the following highways...
CA Interstate 8 near mile marker 1, and between mile markers 3 and
21.
CA Route 78 between mile markers 1 and 13.
CA Route 86 between mile markers 40 and 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3307 11611 3308 11609 3328 11608 3327 11577
      3263 11586 3262 11610
TIME...MOT...LOC 1122Z 181DEG 23KT 3275 11598

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AD
Special weather statement, Oct 5, 4:30 AM MST, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
430 AM PDT Tue Oct 5 2021

CAZ565-567-051215-
Imperial County Southeast CA-Imperial Valley CA-
430 AM PDT Tue Oct 5 2021

...A strong thunderstorm will impact portions of south central
Imperial County through 515 AM PDT...

At 429 AM PDT, Doppler radar was tracking a strong thunderstorm near
Holtville, or 7 miles northeast of Calexico, moving north at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Holtville, Bonds Corner, Glamis, Alamorio and Wiest.

This includes the following highways...
CA Interstate 8 between mile markers 42 and 63.
CA Route 78 between mile markers 18 and 40.
CA Route 111 near mile marker 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3308 11546 3309 11506 3269 11513 3267 11538
      3267 11550
TIME...MOT...LOC 1129Z 181DEG 29KT 3274 11539

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AD
Special weather statement, Oct 5, 4:49 AM MST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
449 AM PDT Tue Oct 5 2021

CAZ562-563-566-567-051230-
Imperial County West CA-Salton Sea CA-Imperial County Southwest CA-
Imperial Valley CA-
449 AM PDT Tue Oct 5 2021

...A strong thunderstorm will impact portions of southwestern
Imperial County through 530 AM PDT...

At 449 AM PDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Plaster City, moving north at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
El Centro, Calexico, Brawley, Imperial, Plaster City, Westmorland,
Mt. Signal, El Centro Naval Airfield, Calipatria, Alamorio, Seeley,
Heber, Dixieland and Wiest.

This includes the following highways...
CA Interstate 8 between mile markers 18 and 43.
CA Route 78 between mile markers 14 and 18.
CA Route 111 between mile markers 1 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3323 11582 3321 11544 3320 11543 3267 11547
      3263 11593
TIME...MOT...LOC 1149Z 182DEG 27KT 3269 11587

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AD
Special weather statement, Oct 5, 5:45 AM MST, 54 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
545 AM MST Tue Oct 5 2021

AZZ532-535-536-CAZ565-569-051330-
Gila River Valley AZ-Southeast Yuma County AZ-Yuma AZ-
Imperial County Southeast CA-Palo Verde Valley CA-
545 AM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of southwestern Yuma
and southeastern Imperial Counties through 630 AM MST/630 AM PDT/...

At 544 AM MST/544 AM PDT/, Doppler radar was tracking a strong
thunderstorm 11 miles southeast of San Luis, or 14 miles southeast of
Gadsden, moving north at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Yuma, Somerton, Gadsden, Fortuna Foothills, San Luis, Wellton,
Kinter, Algodones Dunes, Andrade, Winterhaven, Araby, Blaisdell and
Ligurta.

This includes the following highways...
AZ Interstate 8 between mile markers 1 and 34.
CA Interstate 8 between mile markers 78 and 96.
AZ Route 95 between mile markers 29 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3247 11474 3251 11482 3255 11479 3256 11481
      3262 11481 3266 11475 3272 11472 3271 11495
      3297 11486 3275 11404 3232 11426
TIME...MOT...LOC 1244Z 193DEG 34KT 3238 11464

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AD
Special weather statement, Oct 5, 5:48 AM MST, 51 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
548 AM PDT Tue Oct 5 2021

CAZ564-569-570-051330-
Chuckwalla Mountains CA-Palo Verde Valley CA-Chuckwalla Valley CA-
548 AM PDT Tue Oct 5 2021

...Strong thunderstorms will impact portions of northeastern Imperial
and Riverside Counties through 630 AM PDT...

At 547 AM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from 19 miles south of Desert Center to 29 miles
northeast of Brawley to 20 miles southwest of Cibola. Movement was
northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Blythe, Nicholls Warm Springs, Blythe Airport, Palo Verde, Ripley and
East Blythe.

This includes the following highways...
CA Interstate 10 between mile markers 110 and 152.
CA Route 78 between mile markers 79 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3381 11527 3375 11491 3360 11458 3312 11494
      3325 11524 3344 11545
TIME...MOT...LOC 1247Z 208DEG 29KT 3344 11536 3330 11521 3320 11499

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AD
Special weather statement, Oct 5, 6:39 AM MST, 0 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
639 AM MST Tue Oct 5 2021

AZZ531-532-535-536-051430-
Gila River Valley AZ-Kofa AZ-Southeast Yuma County AZ-Yuma AZ-
639 AM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of central Yuma County
through 730 AM MST...

At 639 AM MST, Doppler radar was tracking a strong thunderstorm over
Ligurta, or near Fortuna Foothills, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fortuna Foothills, Wellton, Blaisdell, Tacna, Tyson, Kinter, Ligurta,
Mohawk and Roll.

This includes the following highways...
AZ Interstate 8 between mile markers 12 and 57.
AZ Route 95 between mile markers 32 and 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3241 11418 3270 11449 3316 11417 3272 11367
TIME...MOT...LOC 1339Z 211DEG 30KT 3270 11432

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AD

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 5:45 AM MSTSpecial Weather StatementPSR45 min
Oct 5, 5:48 AM MSTSpecial Weather StatementPSR42 min
Oct 5, 6:41 AM MSTSpecial Weather StatementPSR49 min
Oct 5, 7:15 AM MSTSpecial Weather StatementPSR30 min
Oct 5, 7:37 AM MSTSpecial Weather StatementPSRLa Paz23 min
Oct 5, 7:56 AM MSTSpecial Weather StatementPSR34 min
Oct 5, 8:05 AM MSTSpecial Weather StatementPSRLa Paz40 min
Oct 5, 8:07 AM MSTSpecial Weather StatementPSRLa Paz38 min
Oct 5, 8:24 AM MSTSpecial Weather StatementPSRYuma51 min
Oct 5, 8:44 AM MSTSpecial Weather StatementPSRLa Paz46 min
Oct 5, 8:46 AM MSTSpecial Weather StatementPSRYuma29 min
Oct 5, 9:01 AM MSTSpecial Weather StatementPSRYuma44 min
Oct 5, 9:10 AM MSTSpecial Weather StatementPSRLa Paz35 min
Oct 5, 9:28 AM MSTSpecial Weather StatementPSRMaricopa32 min
Oct 5, 9:30 AM MSTSpecial Weather StatementPSR30 min
Oct 5, 9:37 AM MSTSpecial Weather StatementPSR38 min
Oct 5, 9:39 AM MSTSpecial Weather StatementPSRYuma36 min
Oct 5, 10:08 AM MSTSpecial Weather StatementPSR37 min
Oct 5, 10:21 AM MSTSpecial Weather StatementPSRMaricopa24 min
Oct 5, 10:46 AM MSTSpecial Weather StatementPSR29 min
Oct 5, 11:06 AM MSTSpecial Weather StatementPSR24 min
Oct 5, 11:16 AM MSTSpecial Weather StatementPSRMaricopa29 min
Oct 5, 11:37 AM MSTSpecial Weather StatementPSRYuma23 min
Oct 5, 11:42 AM MSTSpecial Weather StatementPSRMaricopa33 min
Oct 5, 11:43 AM MSTSpecial Weather StatementPSRMaricopa32 min
Oct 5, 11:51 AM MSTSpecial Weather StatementPSR24 min
Oct 5, 12:03 PM MSTSpecial Weather StatementPSRLa Paz27 min
Oct 5, 12:13 PM MSTSpecial Weather StatementPSR47 min
Oct 5, 12:16 PM MSTSpecial Weather StatementPSR29 min
Oct 5, 12:19 PM MSTSpecial Weather StatementPSR26 min
Oct 5, 12:28 PM MSTSpecial Weather StatementPSRPinal32 min
Oct 5, 12:45 PM MSTSpecial Weather StatementPSR30 min
Oct 5, 12:46 PM MSTSpecial Weather StatementPSRLa Paz29 min
Oct 5, 12:48 PM MSTSpecial Weather StatementPSR27 min
Oct 5, 12:58 PM MSTSpecial Weather StatementPSR47 min
Oct 5, 1:00 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa30 min
Oct 5, 1:07 PM MSTSpecial Weather StatementPSRPinal38 min
Oct 5, 1:09 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Oct 5, 1:15 PM MSTSpecial Weather StatementPSR30 min
Oct 5, 1:25 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa, Yuma3 hr
Oct 5, 1:35 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal40 min
Oct 5, 1:45 PM MSTSpecial Weather StatementPSR45 min
Oct 5, 1:48 PM MSTSpecial Weather StatementPSR27 min
Oct 5, 1:50 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Oct 5, 1:58 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal17 min
Oct 5, 2:12 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal33 min
Oct 5, 2:28 PM MSTSpecial Weather StatementPSR17 min
Oct 5, 2:35 PM MSTFlash Flood Warning Considerable damage threatPSRGila4 hr
Oct 5, 2:45 PM MSTSpecial Weather StatementPSRGila45 min
Oct 5, 2:50 PM MSTSevere Thunderstorm Warning Considerable damage threatPSRGila40 min
Oct 5, 3:13 PM MSTSpecial Weather StatementPSRGila32 min
Oct 5, 3:20 PM MSTSpecial Weather StatementPSR25 min
Oct 5, 3:32 PM MSTSpecial Weather StatementPSR28 min
Oct 5, 3:47 PM MSTSpecial Weather StatementPSR43 min
Oct 5, 4:06 PM MSTSevere Thunderstorm WarningPSRMaricopa39 min
Oct 5, 4:09 PM MSTSpecial Weather StatementPSRGila21 min
Oct 5, 4:18 PM MSTSevere Thunderstorm WarningPSRGila27 min
Oct 5, 4:22 PM MSTSpecial Weather StatementPSR38 min
Oct 5, 4:33 PM MSTFlash Flood Warning Considerable damage threatPSRPinal2 hr
Oct 5, 4:34 PM MSTSevere Thunderstorm WarningPSRGila41 min
Oct 5, 4:39 PM MSTSpecial Weather StatementPSRMaricopa51 min
Oct 5, 4:41 PM MSTSevere Thunderstorm WarningPSRMaricopa49 min
Oct 5, 4:45 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 5, 4:54 PM MSTSpecial Weather StatementPSRMaricopa36 min
Oct 5, 4:23 AM MSTSpecial Weather StatementPSRImperial52 min
Oct 5, 4:30 AM MSTSpecial Weather StatementPSRImperial45 min
Oct 5, 4:49 AM MSTSpecial Weather StatementPSRImperial41 min
Oct 5, 5:21 AM MSTAreal Flood AdvisoryPSRImperial96 min

Nearby

Special Weather Statements in Arizona, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.